A Generalization of a Combinatorial Theorem of Sparre Andersen About Sums of Random Variables.
Mathematica Scandinavica, Tome 9 (1961), pp. 352-358
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1961__9_165780,
author = {Achi Brandt},
title = {A {Generalization} of a {Combinatorial} {Theorem} of {Sparre} {Andersen} {About} {Sums} of {Random} {Variables.}},
journal = {Mathematica Scandinavica},
pages = {352--358},
year = {1961},
volume = {9},
zbl = {0105.11703},
url = {http://geodesic.mathdoc.fr/item/MS2_1961__9_165780/}
}
Achi Brandt. A Generalization of a Combinatorial Theorem of Sparre Andersen About Sums of Random Variables.. Mathematica Scandinavica, Tome 9 (1961), pp. 352-358. http://geodesic.mathdoc.fr/item/MS2_1961__9_165780/